Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Spin norm, pencils, and the u-small convex hull


Author: Chao-Ping Dong
Journal: Proc. Amer. Math. Soc. 144 (2016), 999-1013
MSC (2010): Primary 17B20, 05E18
DOI: https://doi.org/10.1090/proc/12798
Published electronically: August 5, 2015
MathSciNet review: 3447654
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{g}$ be any finite-dimensional complex simple Lie algebra. In this paper, we show that the spin norm increases strictly along any pencil once it goes beyond the u-small convex hull of $ \mathfrak{g}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B20, 05E18

Retrieve articles in all journals with MSC (2010): 17B20, 05E18


Additional Information

Chao-Ping Dong
Affiliation: Institute of Mathematics, Hunan University, Changsha 410082, People’s Republic of China
Email: chaoping@hnu.edu.cn

DOI: https://doi.org/10.1090/proc/12798
Keywords: Dirac cohomology, spin norm, u-small convex hull, pencil
Received by editor(s): February 10, 2015
Received by editor(s) in revised form: March 17, 2015
Published electronically: August 5, 2015
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2015 American Mathematical Society